MENU

You are here

Publications

Export 1469 results:
2016
Göttsche L, Kikwai BKipkirui. Refined node polynomials via long edge graphs. Communications in Number Theory and Physics [Internet]. 2016 ;10:193–234. Available from: http://dx.doi.org/10.4310/CNTP.2016.v10.n2.a2
Bianchini S, Bonicatto P, Gusev NA. Renormalization for Autonomous Nearly Incompressible BV Vector Fields in Two Dimensions. SIAM Journal on Mathematical Analysis [Internet]. 2016 ;48:1-33. Available from: https://doi.org/10.1137/15M1007380
Bertola M, El G, Tovbis A. Rogue waves in multiphase solutions of the focusing nonlinear Schrödinger equation. Proc. A. [Internet]. 2016 ;472:20160340, 12. Available from: http://dx.doi.org/10.1098/rspa.2016.0340
Barroso ACristina, Matias J, Morandotti M, Owen DR. Second-order structured deformations. SISSA; 2016.
Mola A, Heltai L, DeSimone A, Berti M. Ship Sinkage and Trim Predictions Based on a CAD Interfaced Fully Nonlinear Potential Model. In: The 26th International Ocean and Polar Engineering Conference. Vol. 3. The 26th International Ocean and Polar Engineering Conference. International Society of Offshore and Polar Engineers; 2016. pp. 511–518.
Bertola M, Dubrovin B, Yang D. Simple Lie Algebras and Topological ODEs. Int. Math. Res. Not. 2016 ;2016.
Bertola M, Katsevich A, Tovbis A. On Sobolev instability of the interior problem of tomography. Journal of Mathematical Analysis and Applications. 2016 .
Crismale V. Some results on quasistatic evolution problems for unidirectional processes. 2016 .
Almi S. Some results on the mathematical analysis of crack problems with forces applied on the fracture lips. 2016 .
Boscain U, Prandi D, Seri M. Spectral analysis and the Aharonov-Bohm effect on certain almost-Riemannian manifolds. Communications in Partial Differential Equations [Internet]. 2016 ;41:32-50. Available from: https://doi.org/10.1080/03605302.2015.1095766
Bianchini S, Marconi E. On the structure of $L^\infty$-entropy solutions to scalar conservation laws in one-space dimension. SISSA; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35209
Benvenuti S, Bonelli G, Ronzani M, Tanzini A. Symmetry enhancements via 5d instantons, qW-algebrae and (1,0) superconformal index. Journal of High Energy Physics [Internet]. 2016 ;2016:53. Available from: https://doi.org/10.1007/JHEP09(2016)053
Farina A, Malchiodi A, Rizzi M. Symmetry properties of some solutions to some semilinear elliptic equations. Annali della Scuola Normale Superiore di Pisa. Classe di scienze. 2016 ;16:1209–1234.
Dimonte D, Correggi M. On the third critical speed for rotating Bose-Einstein condensates. Correggi, M., Dimonte, D., 2016. On the third critical speed for rotating Bose-Einstein condensates. J. Math. Phys. 57, 71901 [Internet]. 2016 . Available from: http://urania.sissa.it/xmlui/handle/1963/35246
Hayashi H, Piazzalunga N, Uranga AM. Towards a gauge theory interpretation of the real topological string. Phys. Rev. D [Internet]. 2016 ;93:066001. Available from: https://link.aps.org/doi/10.1103/PhysRevD.93.066001
Fiorenza D, Loregian F. t-Structures are Normal Torsion Theories. Applied Categorical Structures [Internet]. 2016 ;24:181–208. Available from: https://doi.org/10.1007/s10485-015-9393-z
Loregian F. t-structures on stable (infinity,1)-categories. [Internet]. 2016 . Available from: http://urania.sissa.it/xmlui/handle/1963/35202
Gidoni P. Two explorations in Dynamical Systems and Mechanics. 2016 .
Crismale V, Lazzaroni G. Viscous approximation of quasistatic evolutions for a coupled elastoplastic-damage model. Calculus of Variations and Partial Differential Equations [Internet]. 2016 ;55:17. Available from: https://doi.org/10.1007/s00526-015-0947-6
Agrachev AA, Barilari D, Paoli E. Volume geodesic distortion and Ricci curvature for Hamiltonian dynamics. arXiv preprint arXiv:1602.08745. 2016 .
Luzzatto S, Ruziboev M. Young towers for product systems. Discrete & Continuous Dynamical Systems - A [Internet]. 2016 ;36:1465. Available from: http://aimsciences.org//article/id/18d4526e-470d-467e-967a-a0345ad4c642
Fiorenza D, Monaco D, Panati G. Z2 Invariants of Topological Insulators as Geometric Obstructions. Communications in Mathematical Physics [Internet]. 2016 ;343:1115–1157. Available from: https://doi.org/10.1007/s00220-015-2552-0

Pages

Sign in